# SDR DALA2024071907278

- Difficulty date: July 9, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0449009) CORROSION ON INTERCOSTAL LOCATED AT STA 852, RBL24 AND WL164. REMOVED AND REPLACED INTERCOSTAL IAW B737 SRM 51-40-02-OG AND DWG 146A8321 REV A.
